# SDR SWIA2020030248873

- Difficulty date: January 4, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N976SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7952
- Aircraft time: 39,975 hours, 33,957 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS409+128 VERTICAL POST LBL18 HAS INDICATIONS .15" LONG BY 60%FSH IN THE OUTBD V-POST, AND .15" LONG BY 55% IN THE INBD V-POST UPPER AFT RADIUS @ WS69. FAILED NDT INSPECTION.    (C-CHECK) RO 2/27/2020   REMOVED AND REPLACED FS409+128 IAW CRJ 200 SRM, AND BOMBARDIER REO FORMS M-337 AND M-131 AND SKYWEST CARD. SEE  ATTACHED CONTINUATION CARD AND SKY CARD FOR DETAILS OF WORK PERFORMED  PART FOR PART REPLACEMENT NO WEIGHT CHANGE
